1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. tripolar
    (what hair? what dog?) ...
    _____________________

    No, Jeff wasn't late sending me his second instalment. It's just I was busy wasting my time making up 'yo momma jokes' in 'some for all'. I am glad Jeff doesn't know that, although he might like some of the entries. His sense of humour is quite similar to mine (I often find that very strange – we are really so different!).

    ... He is unwell. He says he got too impatient, cocky, arrogant. I don't know what he means, but he didn't sound well. Shame, it looked he was making great progress, but he has to wait a bit longer. His mood and behaviour seem jumpy. I need to think. I’m concerned.

    ***

    He "modified" my profile picture when in one of those moods. He apologised, and to be honest I don't mind. I am going to keep it up there until he gets his next article to me. My reminder to remind him...

    The thing is that second story, “being on Paroxetine” is not finished. He sent me only a few paragraphs. But these look interesting. He mentions how the “evil” :)p) SSRI affected his drug taking or something... Again, not sure what he means. In contrast with his behaviour, his writing is much calmer this time. Something must be working ...


    [Here's a brief disclaimer again. During the tapering period, to minimize the withdrawal symptoms and to speed up the termination process, MCJ experimented with things he would not want any one to try or even think about. He tells me he took calculated risks and although not everything went as planned, he managed to use the small crisis to his advantage. Also, please note that MCJ uses a lot of bad language. But he never tries to offend anyone and mostly the language is well within context]



    "
    Mornings are calmer, but then it gets worse. Apparently Serotonin is at its highest level in the mornings, something to do with evolutionary adaptation and eating. So even with the deficiency I am going through at the moment, the mornings are bearable. But then it gets worse. I am making an educated guess here, as I'm too tired to go online, but this is what I think has been happening: During ten years the Selective Re-uptake Fuckwit has not been letting the synaptic Serotonin to get back in the pre-synaptic cell. So the brain, being clever (and mean) started saying, YOU DON'T WANT ME TO MAKE MUCH SEROTONIN, REALLY, DO YOU? (Stingy! Pre-synaptic! Serotonin! Making! Fuckers!!!) So in ten years, it's been making less and less. And now I decided to stop the Selective Re-uptake Shit, there's barely any synaptic Serotonin in there. And that pisses me off in more than one way! And the FUCKING ZAPS! AND TWITCHES! AND COLD! AND FLUE! And sometimes even feels like BUBONIC PLAGUE (or at least that's how I would imagine the symptoms)!!


    ***
    Hey,

    Tried really hard to remember some things, and, most of it seems to be stuck in the memory. Because they are not just single moments in time, but the changes in behaviour, over the months and years.

    ***

    This is from long time ago, but the fact is that I never really got into drugs during my teenage years or early twenties. I started drinking when I was about 14-15, but that was it. Not like I didn't try stuff. Tried quite a bit. It's just, never enjoyed things enough to carry on. And that's how it stayed until I started taking Paroxetine.

    Mind you, not immediately. Mood "baseline" did go up initially, as I said in the last letter. It did go up quite a bit. OR, now I think of it, perhaps it didn't need to go up a lot for the effect to be felt strongly - I wasn't really depressed, remember? At least I don't think I was?

    Anyway, after about 4-5 month the mood reached the peek and than it started coming down. Coming down very slowly, slowly enough for me not to notice the significant changes. Slowly enough for me not to ask my GP for help.

    After about two years from starting Paroxetine I started smoking weed. And I couldn't believe how great it felt. I smoked before, quite a few times, but this was different. I was hooked and loved it. I smoked daily for over three years, and still would be doing so if I didn't discover codeine and DHC. Again, didn't take long to realise that this really worked on many levels.

    These two were REAL antidepressants. Codeine taking lasted longer. Would manage to get pure Codeine Phosphate occasionally, but mostly OTC stuff.

    And eventually that's what made me stop, I really started feeling all the ibuprofen and paracetamol effects. Kidney pains, stomach bleeds etc.

    On the other hand, I didn't really get on with the stimulants. I blame hypochondria and mildly neurotic personality. Doesn't mean I didn't love them. Lasted on cocaine for quite a bit but months rather than years.

    Overall, I 'd been taking something throughout most of the time I was on Paroxetine.

    There was additional drama though. Cannabis and particularly codeine aggravated my Sleep Apnea. So that became another reason for needing to stop it all.

    If I did get on with the stimulants, in a relatively responsible manner, that would've been the ideal scenario. But no, the brain decided to be awkward.

    In the end, what Paroxetine did, was made me worse than I was initially. There was no need for me to go on it in the first place, and there was certainly no need for me to stay on it for a decade.

    Seems like body for too long relied on the "not re-up-taken" synaptic serotonin for impulse transfer, and produced less and less of the "new stuff". This, and a short half-life of Paroxetine made each missed dose an absolute agony. That also must have been a factor for staying on it for so long.

    Anyway, I am remembering some more things which I will write up in a couple of days and post them to you.

    Things are better.

    Talk to you later

    MCJ

    708.jpg

    PS hope you like the new profile pic (sorry ;)). Your fault, should have chosen something less obvious for a password.
    "

Comments

  1. gonegrowin
    Paroxetine, this stuff is poison pushed by dumb doctors who get a payoff by the phamicuetical companies. THey hand it out like candy, to people who do not really need it. We all go through depressing times. But antidepressents are the number 1 moneymaking drug, at least in the US. Are that many people really that depressed, or do they just make us think we are? Once you start taking, you cant stop, due to withdrawel symptoms. So you're fucked, and have to keep spending money, or go through hell.

    This stuff needs to be controlled as much as any scheduled I drug. Its sick how many kids are on anti depressants. They dont even test you serotonin levels before they prescribe it, so how can they know you have a "chemical imbalance"? Its idiotic. Although i will say, in very few severly depressed individuals who actually have a problem, this stuff may have helped. But most people are not them, and should not be prescribed.

    Thats my rant, i feel for you dude. There are manyt people like you who were violated by this nasty drug and similar ones, and the doctors who hand them out like candy on halloween. There are numerous sites dedicated to it. You can surely look to them for help and assurance.
  2. tripolar
    Thanks for the comment. Much appreciated.
    He's almost over it. Just a few more weeks and he will write it all up in one summary.
To make a comment simply sign up and become a member!